Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number
IPN036448
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
01/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
No patient harm: percutaneous sheath introducer - when opened in operating room it was noted the psi kit cath-gard for use with catheter was missing the tissue dilator.Another kit was opened and utilized.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
TELEFLEX INCORPORATED
2400 bernville road
reading PA 19605
MDR Report Key
9752974
Report Number
9752974
Device Sequence Number
11493265
Product Code
DYB
UDI-Device Identifier
60801902116729
UDI-Public
(01)60801902116729
Combination Product (Y/N)
N
Initial Reporter State
MT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/31/2020
Report Date
(Section F)
01/31/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
IPN036448
Device Catalogue Number
CDC-09903-1A
Device Lot Number
13F19J0012
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Hospital
Date Report to Manufacturer
02/26/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
01/31/2020